MAUDE Adverse Event Report: ROCHE DIAGNOSTICS COBAS 8000 E 801 MODULE; IMMUNOCHEMISTRY ANALYZER

ROCHE DIAGNOSTICS COBAS 8000 E 801 MODULE; IMMUNOCHEMISTRY ANALYZER
Catalog Number 07682913001
Medical Device Problem Code Leak/Splash (1354)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/13/2026
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The insulin reagent lot is 90689200, the ige reagent lot number is 87019600, and the pth reagent lot number is 87530100.The expiration dates were not provided.The calibration and qc recovery data prior to the event was within specification.The field service engineer (fse) found a leak at the prewash valve assembly and repaired it.The service maintenance actions performed by the fse resolved the issue.
 
Event or Problem Description
There was an allegation of questionable results for multiple patient samples on a cobas 8000 e 801 module.The customer provided examples of discrepant results for 4 patient samples tested for elecsys insulin, elecsys pth, and elecsys ige ii.The customer stated that their moving average indicated an issue and was also having qc issues, which prompted them to repeat the patient samples.Sample 1 had an initial pth result of 8.26 pg/ml.The repeat result was 102 pg/ml.Sample 2 had an initial pth result of 11.8 pg/ml.The repeat result was 106 pg/ml.Sample 3 had an initial ige result of 182 iu/ml.The repeat result was 3510 iu/ml.Sample 4 had an initial insulin result of 0.7 uiu/ml.The repeat result was 7.33 uiu/ml.The repeat results were deemed correct.

Brand Name
COBAS 8000 E 801 MODULE
Common Device Name
IMMUNOCHEMISTRY ANALYZER
Manufacturer (Section D)
ROCHE DIAGNOSTICS
9115 hague road
indianapolis IN 46250 0457
Manufacturer (Section G)
HITACHI HIGH TECH CORP.
882 ichige hitachinaka
ibaraki 312-8 504
JA   312-8504
Manufacturer Contact
natalie catton
9115 hague road
indianapolis, IN 46250
MDR Report Key25098816
Report Number1823260-2026-01776
Device Sequence Number14722280
Product Code JJE
UDI-Device Identifier04015630946198
UDI-Public04015630946198
Combination Product (Y/N)N
Initial Reporter StateAZ
Initial Reporter CountryUS
PMA/510(K) Number
K060373
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 05/06/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number07682913001
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 04/15/2026
Initial Report FDA Received Date05/06/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient SexUnknown